# SDR SWAA2024102942496

- Difficulty date: September 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO LH 'Z' CHANNEL FROM STA 767 TO STA 787 LBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED AND REPLACED LH Z-CHANNEL AT AFT CARGO STA 727 TO 847 PER SRM 51-40-02-0G-0 AND DWG#146A7502 SH 27;[02] VERIFIED CORRECTIVE ACTION 1
